liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Degasperis-Procesi peakons and the discrete cubic string
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0003-4137-8272
University of Saskatchewan.
2005 (English)In: International Mathematics Research Papers, ISSN 1687-3017, Vol. 2005, 53-116 p.Article in journal (Refereed) Published
Abstract [en]

[No abstract available]

Place, publisher, year, edition, pages
2005. Vol. 2005, 53-116 p.
National Category
URN: urn:nbn:se:liu:diva-24643Local ID: 6829OAI: diva2:244965
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2013-11-14

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Lundmark, Hans
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
International Mathematics Research Papers

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 288 hits
ReferencesLink to record
Permanent link

Direct link